# SDR UIEA2019012403022

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,729 hours, 16,946 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, APU FAILED TO START FIRST ATTEMPT APU RPM 30% HANGING, THEN APU FAULT EICAS MSG , SUCCESSFUL START ON SECOND ATTEMPT ( PERFORMED BITE OF PAU ECU NO FAULTS NOTED , APU STARTED NORMALLY BITE IAW AMM 49-61-05 )
